MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.427 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.427 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE
Model Number SD800.427
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Device has not been explanted at this time.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that post-operatively, the patient became infected by e.Coli at the surgical site.The original implant occurred (b)(6) 2018.The surgeon indicated the e.Coli was due to unhealthy living conditions of the patient.The explantation of the two psi implants and ti matrixneuro screws has not occurred at this time.A cranioplasty is scheduled in three to four (3-4) weeks.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record review was performed for the subject device: brandywine dhr review part number: sd800.427 , lot number: h584748 , manufacturing site: brandywine , supplier dhr review: n/a , release to warehouse date: 01-mar-2018.No nonconformances (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.427 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7494785
Report Number2939274-2018-52074
Device Sequence Number16472307
Product Code GXN
UDI-Device Identifier10887587065007
UDI-Public(01)10887587065007
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD800.427
Device Catalogue NumberSD800.427
Device Lot NumberH584748
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;